MA 41/2004
Michaela Čiklová, Dynamical systems generated by functions with connected $G_\delta$ graphs
Published in: Real Analysis Exchange 30 (2) (2004-05), 617–637.

MA 42/2004
Jana Kopfova, A homogenization result for a parabolic equation with Preisach hysteresis
Published in: Z. Angew. Math. Mech. 87 (2007), 352 - 359.

MA 43/2004
Jiri Kupka, Triangular maps with closed set of periodic points
Published in: J. Math. Anal. Appl. 319 (2006), 302 - 314.

MA 44/2004
Jan Melecky, A model of stock prices behavior
Published in: Bulletin of the Czech Econometric Society 13 (23) (2006), 37 - 46.
Abstract   Full-text in PDF

MA 45/2004
Jaroslav Smital and T. H. Steele, Stability of dynamical structures under perturbation of the generating function
Published in: J. Difference Equations Appl. 15 (2009), 77 - 89.

MA 46/2004
Ludwig Reich, Jaroslav Smital and Marta Stefankova, The continuous solutions of a generalized Dhombres functional equation - the converse problem
Published in: Math. Bohemica 130 (2005), 301–308.

MA 47/2004
Roman Hric and Michal Málek, Omega limit sets and distributional chaos on graphs
Published in: Topology Appl. 153 (2006), 2469–2475.
Abstract   Full-text in PDF

MA 48/2004
Zdeněk Kočan, Triangular maps of the square
Published in: Grazer Math. Ber. 350 (2006), 156–168.

MA 49/2004
Petra Kordulová, An example of discontinuous solution for a quasilinear hyperbolic equation with hysteresis

The title and content of the preprint may have been modified in the final publication.